# SDR U2RA201807040001

- Difficulty date: July 4, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N567CA
- Make and model: Boeing 757223
- Aircraft serial: 34608
- Aircraft time: 70,617 hours, 24,141 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL ESCAPE PATH LIGHTING AT SEAT ROWS 8 THROUGH 15 INOPERATIVE. CHARGED BATTERY PACKS PER AMM33-51-07 AND 24-22-00, OPERATIONAL CHECK FOUND SATISFACTORY.
